# SDR NOCA18206

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5101007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY LIGHT COVER MISSING.  REMOVED AND REPLACED 4L DOOR EMERGENCY LIGHT ASSY, SECURED AS REQUIRED PER AMM 33-51-10.  OPS CHECKED OK.
